Minimal distance upper bounds for the perturbation of least squares problems in Hilbert spaces
Let X and Y be Hilbert spaces, and let T: X-->Y be a bounded linear operator with closed range. In this paper, we present an optimal perturbation result on the least squares solutions to the operator equation Tx=y under the most general condition. (C) 2002 Elsevier Science Ltd. All rights reserved.
APPLIED MATHEMATICS LETTERS
(2002). Minimal distance upper bounds for the perturbation of least squares problems in Hilbert spaces. APPLIED MATHEMATICS LETTERS, 15(3), 361-365.
Available at: http://aquila.usm.edu/fac_pubs/3647